Join the 'Groin' group to help and get support from people like you.
We found 22 questions associated with the 'Groin' topic.
Posted 29 Apr 2016 by • 1 answer
I spilled coffee on me about 1-2 hours ago. It was beteen my legs and fell backwards. I had on thin shorts, underneath this long johns, underneat these boxer shorts. It hurt. I jumped up and let out a roar. I went straight to the kitchen and within 30 seconds, maybe, soaked a large towel in cold ...
Posted 9 Feb 2017 by • 3 answers
Feeling good in my testicles ever since I started taking Cipro but my symptoms of lower back pain in the morning and mild groin discomfort are still there. I am wondering if Cipro is masking my testicle pain or if it is actually doing something. Anyone have symptoms go away during treatment then ...
Posted 23 Oct 2015 by • 1 answer
He has severe severe pain right now. Saddle pain..back to groin Constant pain .. Which is best to treat his pain For this Need help now Middle of the night
Posted 31 Oct 2018 by • 1 answer
... neuropathy? Symptoms are burning, stabbing and throbbing pains. Seems to be worse at night when trying to sleep. I've had these awful pains to the point I cannot sleep at night. Does weather play a part in neuropathy pains? Any info would help!
Posted 24 Aug 2015 by • 2 answers
I have early stage kidney disease, Hbp, And A-FIB. Heart study being done through csth in groin followed by pacemaker implant. I take 20mgs of xeralto at 10 pm at night... how long beforesurgery do I stop takng Xaerlto?
Posted 5 Dec 2015 by • 2 answers
I take 200 mg of Zoloft daily. Having groin and back pain. Also, knee pain.
Posted 2 Feb 2017 by • 3 answers
2 years ago I noticed a hard pea sized lump left groin. Today it's 3 fingers wide and mushy. A month ago I found a hard pea size lump on right side groin. For 2 years I've had weight that fluctuates from 150-190 from month to month. Currently I'm 152 the lowest I've been since I ...
Posted 15 Aug 2015 by • 2 answers
I HAVE BEEN TAKING CEPHALEXIN 500MG NOW FOR 8 DAYS MY UTI SEEMS TO BE GONE, HOWEVER I HAVE 2 DAYS LEFT OF MEDS.I HAVE DEVELORED A REALLY BAD RASH UNDER THE ARMS AND IN THE GROIN. ALSO HAVING NAUSEA, AND DIAREA.iS IT OK TO SKIP THE TWO DAYSOF MEDS AT THIS POINT?
Posted 7 Jun 2016 by • 1 answer
very puffy-thighs are hard to the touch. I'm saying congestive heart failure... Is an Aldactone once a day together with Lasix going to make the BP too low? Would like to reduce the fluid
Aseptic Necrosis - Hi, I'm 54 , I've recently had an MRI that shows early stage AVN in my right hip?
Posted 12 Sep 2016 by • 3 answers
... following my second steroid injection. I informed my doctor that I felt the shot had caused the severe pain I'm now feeling. Prior to this I had severe groin pain when walking. The 1st injection alleviated this pain, but then I experienced pain in my trochanter area, which is where the 2nd ...
Posted 18 Oct 2015 by • 1 answer
Ok I'm trying different bipolar meds and have adhd (attention deficit disorder ) ... I've got both pains and horny as hell at times we have tried antibiotics an the scope we still can't figure it out the causes, plz if anyone has any type of answer help!!! I've gone to a lot of ...
Posted 9 Nov 2015 by • 1 answer
Occasional stabbing pain in lower left side not in groin but close to it, usually after preaching... Have had a change in bowel habits. Also had a scan done but showed nothing... Thought colonoscopy would answer questions but didn't...
Posted 30 Jan 2016 by • 2 answers
I have hemorrhoid surgery done January 26th and since my surgery hey time I sit down to have a bowl movement I get pain in my penis and down my right groin and testicle anybody know what's going on
Posted 14 Sep 2016 by • 1 answer
I assumed it was a rash. It is getting slightly better, I can wash it now, but now it is starting to get the biggest pimple type bumps. They not only hurt but they don't really come to a head they just stay ugly bumps. Any ideas?
Had Prolia shot in June 2017. 2 months ago got stiffness in neck and muscle pain in groins and hips?
Posted 18 Oct 2017 by • 1 answer
I'm sure this is side effects from Prolia. How long does it take for side effects to ease up!